# SDR 05FDEA01407

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CENTER AND AFT ATTIC AREA AT STA 1581 INTERCOSTAL AT LONGERON 7R LOCATION FOUND CRACK AS MARKED.  CRACKED INTERCOSTAL AT CENTRE AND AFT ATTIC AREA AT STA 1581   LONGERON 7R REMOVED AS PER SRM 51-35-01 VOL II  AND NEW INTERCOSTAL INSTALLED AS   PER SRM 51-31-01 VOL II. NEW INTERCOSTAL FABRICATED AS PER DWG AFA 7761. REPAIR   CLASSIFIED MINOR AS PER GMM 6-2-100.
